# SDR CA150223011

- Difficulty date: February 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKE OFF THE CREW GOT POWER PLANT MESSAGE ALONG WITH NR 2 PEC CAUTION LIGHT, THE PROP NR 2 BECAME UNCONTROLLABLE . SHUT DOWN THE NR 2 ENG AND LAND SAFELY. MAINTENANCE RETRIEVAL OF FAULT CODES: 236 & 260.
